Acciones de Documento

Publicaciones


Año: 2013
Seleccione el año:

Artículos en Revistas

An annual JCR impact factor calculation based on Bayesian credibility formulas

[Pérez Hornero, Patricia] [ARIAS NICOLÁS, JOSÉ PABLO] [PULGARÍN GARCÍA, ANTONIO ÁNGEL] [Pulgarín Guerrero, Antonio]
Revista: Journal of Informetrics

Lattices of uniformly continuous functions

[Hušek, Miroslav] [PULGARÍN GARCÍA, ANTONIO ÁNGEL]
Revista: Quaestiones Mathematicae

On characterizing Riesz spaces C(X) without Yosida representation

[Hušek, Miroslav] [PULGARÍN GARCÍA, ANTONIO ÁNGEL]
Revista: POSITIVITY

Recent progress on characterizing lattices C(X) and U(Y)

[Hušek, Miroslav] [PULGARÍN GARCÍA, ANTONIO ÁNGEL]
Revista: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE

Otras Publicaciones

Reseña MR2995073 Cabello Sánchez, Félix; Cabello Sánchez, Javier Lattices of uniformly continuous functions. Topology Appl. 160 (2013), no. 1, 50–55

[PULGARÍN GARCÍA, ANTONIO ÁNGEL]
Revista: Mathematical Reviews

Reseña MR3081113 Sack, Joshua; Watson, Saleem Characterizations of ideals in intermediate C-rings A(X) via the A-compactifications of X. Int. J. Math. Math. Sci. 2013, Art. ID 635361, 6 pp.

[PULGARÍN GARCÍA, ANTONIO ÁNGEL]
Revista: Mathematical Reviews

Reseña MR3090630 Ghadermazi, M.; Karamzadeh, O. A. S.; Namdari, M. On the functionally countable subalgebra of C(X). Rend. Semin. Mat. Univ. Padova 129 (2013), 47–69

[PULGARÍN GARCÍA, ANTONIO ÁNGEL]
Revista: Mathematical Reviews

Reseña MR3112061 Malekpoor, Sh.(IR-AUT); Shabani, Sh.(IR-AUT); Vaezpour, S. M.(IR-AUT) Mutually best approximation in D-metric spaces. Southeast Asian Bull. Math. 37 (2013), no. 2, 221–228.

[MONTALVO DURÁN, FRANCISCO]
Revista: MATHEMATICAL REVIEWS